# SDR UPS03841041

- Difficulty date: July 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, MAIN CABIN STA 920 LBL 49 FLOORBEAM HAS CORROSION.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  ORIG .340 INCH REMAINING .120 INCH OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABRICATED REPAIR ANGLES, SHIM FOR ANGLES AND SHIM FOR BLENDED OUT DAMAGE IAW REO G09354.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR ANGLES AND SHIMS IAW REO G09354 AND SRM DC8 51-3-0.
